VOL. 11 · NO. 2 | Spring 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 11 (2), (Spring 1999) DOI: 10.35834/1999/1102000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 11 (2), 72, (Spring 1999) DOI: 10.35834/1999/1102072
No abstract available
Articles
C. Bryan Dawson
Missouri J. Math. Sci. 11 (2), 73-79, (Spring 1999) DOI: 10.35834/1999/1102073
No abstract available
Eungchun Cho
Missouri J. Math. Sci. 11 (2), 80-83, (Spring 1999) DOI: 10.35834/1999/1102080
Richard E. Bayne, James E. Joseph, Myung H. Kwack
Missouri J. Math. Sci. 11 (2), 84-86, (Spring 1999) DOI: 10.35834/1999/1102084
No abstract available
Thierry Dana-Picard, Daniel Cohen
Missouri J. Math. Sci. 11 (2), 87-92, (Spring 1999) DOI: 10.35834/1999/1102087
No abstract available
David K. Neal, Randall J. Swift
Missouri J. Math. Sci. 11 (2), 93-102, (Spring 1999) DOI: 10.35834/1999/1102093
No abstract available
James E. Joseph, Myung H. Kwack
Missouri J. Math. Sci. 11 (2), 103-106, (Spring 1999) DOI: 10.35834/1999/1102103
No abstract available
Krystyna Grytczuk
Missouri J. Math. Sci. 11 (2), 107-112, (Spring 1999) DOI: 10.35834/1999/1102107
Xin-Min Zhang
Missouri J. Math. Sci. 11 (2), 113-120, (Spring 1999) DOI: 10.35834/1999/1102113
No abstract available
David Choate
Missouri J. Math. Sci. 11 (2), 121-135, (Spring 1999) DOI: 10.35834/1999/1102121
News
Missouri J. Math. Sci. 11 (2), 136-137, (Spring 1999) DOI: 10.35834/1999/1102136
No abstract available
Back to Top